Thursday, March 30, 2017

W ashington, D C → Saint Croix, U SVI

6:45-7:00am EDT: Depart Private Residence en route Ronald Reagan National Airport

7:59am EDT -

10:53am EDT: Wheels up Washington, DC (DCA) en route Miami, FL (MIA)

Flight: American Airlines 1449 Flight time: 2 hours, 54 minutes

RZ Seat:

AiC: Non-Responsive
Staff: Megan Bloomgren

Note: Doug Domenech, Rusty Roddy, Nik Pula (Insular Affairs) & Basil

Ottley (Insular Affairs) will arrive USVI prior to the Secretary

10:53-12:23pm EDT: Layover in Miami, FL // 1 hour, 20 minute layover

12:23pm EDT -

3:00pm AST: Wheels up Miami, FL (MIA) en route Saint Croix, USVI (STX)

Flight: American Airlines 1293 Flight time: 2 hours, 37 minutes

RZ Seat:

AiC: Non-Responsive
Staff: Megan Bloomgren

3:00-3:15pm AST: Wheels down & Depart Henry E. Rohlsen Airport (~15 minutes to vehicle)

Location: Christiansted, St Croix 00820

3:15-3:40pm AST: Depart Airport en route RON

Location: Renaissance St. Croix Carambola Beach Resort & Spa

Estate Davis Bay St. Croix, USVI 00850

Vehicle Manifest



Drive time: ~25 minutes without traffic

3:40-4:30pm AST: Private Time

4:30-5:00pm AST: Depart RON en route Christiansted

Location: #2 Old Hospital Grounds

Christiansted, St. Croix, USVI

Vehicle Manifest:





Drive time: ~30 minutes without traffic

5:00-5:45pm AST: Veterans Meet & Greet

Location: Myron G. Danielson American Legion Post #85 Headquarters

#2 Old Hospital Grounds Christiansted, St. Croix

Participants: 25 - 50 United States Military Veterans

Met By: Patrick Farrel, Director - USVI Office of Veterans Affairs

Format: Informal Meet & Greet to Thank Veterans for their Service including Q

& A

Attire: Island Elegant / Business Casual (Blazer / Tie Optional)

Staff: Doug Domech

Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley

James Riddick (Photographer)

5:45-5:50pm AST: Depart American Legion en route Government House

Location: Government House Offices

1105 King Street

Christiansted, St. Croix, USVI 00820

Vehicle Manifest:



Drive time: ~5 minutes without traffic

5:50-6:05pm AST: Greet Arrive Government House Main Security Entrance & Proceed to Brief Meet &

With Governor Kenneth Mapp

Met by: Mae Louise Williams, Protocol Coordinator - Office of the Governor Note: Ms. Williams will escort RKZ via elevator to 3rd floor residence

drawing room for a quick greet with the Governor. RKZ and Governor Mapp will then take the elevator down one floor to the ballroom and enter the reception together.. Short program will immediately begin.

Note: Danish Prime Minister Lars Rasmussen will not be in attendance.

Elevator Manifest To 3rd Floor:





Elevator Manifest From 3rd Floor to Ballroom:



6:05-8:00pm AST: USVI Governor's Welcome Reception

Location: Government House Ballroom

Participants: 200 - 300 Attendees. Dignitaries include USVI Governor Kenneth

Mapp, USVI Lt. Governor Osbert Potter, USVI Senate President Myron Jackson, USVI Congresswoman Stacey Plaskett, Potential

Dignitaries from Denmark

Staff: Doug Domenech

Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley

James Riddick (Photographer)

Format: Informal, short Program including welcoming remarks by Pamela

Richards, Chairman of the Virgin Islands Transfer Centennial Commission, Brief remarks by Governor Kenneth Mapp and Lt. Governor Osbert Potter, "Happy to be here" brief remarks by RKZ.

Podium and mic.

Backdrop: United States Flag, U.S. Virgin Islands Flag, National Guard Flag

Press: Open

Attire: Island Elegant / Business Casual (Blazer / Tie Optional)

Note: Heavy Hors D'Oeuvres served.

8:00-8:05pm AST: Depart Government House via Walk en route Club Comanche Hotel St. Croix

Location: Club Comanche Hotel St. Croix

#1 Strand Street

Christiansted, St. Croix, USVI 00820

Elevator Manifest From Ballroom to Main Security

Exit:

Non-Responsive



Participants in Walk to VIGOP

Event: :

Drive time: ~1 minute without traffic (~3 minutes walking)

Note: Staff will hold at RumRunners (nearby) and depart with RZK to RON

8:05-9:30pm AST: Arrive and Attend Virgin Islands GOP Event

Location: 2nd Floor Patio Bar

Met by: John Canegata, Virgin Islands GOP Chairman

Dennis Lennox, Virgin Islands GOP Executive Director

Participants: Approximately 50-75 attendees. Notables Include:

Congresswoman Amata Radewagen

Lilliana Belardo de O'Neal, VIGOP National Committeewoman

Jevon Williams, VIGOP National Committeeman

April Newland, VIGOP Vice Chairman

David Johnson, Reception Patron, and wife Jackie Goodyear

Neil Prior, Reception Host Committee Member

Francie Whittenburg, Reception Host Committee Member Robert Max Schanfarber, VIGOP Secretary and Nominee for

Territorial

Senate

Samual Sanes, Democratic Territorial Senatator

Press: Closed Staff: None

Format: 8:05 Arrive and proceed to photo line with Patron(s), Host Committee

Members, and VIGOP Officers

8:10 Chairman Canegata welcomes attendees

8:15 National Anthem

8:20 Chairman Canegata introduces patrons, Host Committee

Members, and honored guests

8:25 Chairman Canegata recognizes Senatorial Candidate Rovert Max

Schanfarber

8:27 Rovert Max Schanfarber delivers brief remarks

8:30 Chairman Canegata recognizes Congresswoman Radewagen

(possible brief remarks)

8:35 Chairman recognizes RKZ 8:37 RKZ delivers brief remarks 8:50 End of formal program

Attire: Island Elegant / Business Casual (Blazer / Tie Optional)

9:30-10:00pm AST: Depart Club Comanche Hotel St. Croix en route RON

Location: Renaissance St. Croix Carambola Beach Resort & Spa

Estate Davis Bay St. Croix, USVI 00850

Vehicle Manifest





Drive time: ~30 minutes without traffic

10:00pm AST: RON

Friday, March 31, 2017

Saint Croix → Saint Thomas → Saint Croix

6:00-6:30am AST: Opportunity for Morning Swim

Location: Hotel Beach

6:30-7:00am AST: Private Time

7:00-7:30am AST: Depart RON en route Christiansted

Location: Christiansted, St. Croix, USVI

Christiansted National Historic Site Christiansted Government House

Vehicle Manifest:



7:30-7:35am AST: Arrive Government House Main Security Entrance & Proceed to Breakfast Meeting

With Prime Minister Rasmussen and Governor Mapp

Met by: Mae Louise Williams, Protocol Coordinator - Office of the Governor Note: Ms. Williams will escort RKZ via elevator to 3rd Floor Residence

Parlor for meeting with Prime Minister Rasmussen and Governor Mapp Prime Minister Rasumussen will be flying to St. Croix this morning

Note: Prime Minister Rasumussen will be flying to St. Croix this mo

and will not arrive to meeting until approximately 7:45 a m.

Elevator Manifest

To 3rd Floor:



7:35-7:55am AST: Meet with Danish Prime Minister Rasmussen, United States Virgin Islands

Governor Mapp and Virgin Islands Lt. Governor Osbert Potter

Location: Government House 3rd Floor Residence Parlor

Participants: Prime Minister Lars Lokke Rasmussen

Governor Kenneth Mapp Lt. Governor Osbert Potter

Anne Dorte Riggelsen (Ambassador, Counsel General of Denmark in

New York)

Staff: Doug Domenech

Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley

James Riddick (Photographer)

Press: Closed

Attire: Business (Suit & Tie)

Format: Light local cuisine breakfast will be served Note: Breakfast will also be provided for staff

7:55-8:00am AST: Walk to Military Parade Viewing Stand

Participants: RKZ

Prime Minister Lars Rasmussen Governor Kenneth Mapp Lt. Governor Osbert Potter

Note: Staff will need to take elevator down prior to principles due to lack of

elevator space.

8:00-9:15am AST: Military Parade

Location: National Park Grounds Reviewing Stand

Participants: Approximately 30 Dignitaries including RKZ will be seated in the

Official Reviewing Stand

Attendees: 1,500

Note: Right Military Salute by parade participants towards official

reviewing stand.

Note: Secretary will be seated directly to the right of Governor Mapp and

Directly to the left of Prime Minister Rasmussen.

Note: Special seating will be reserved for staff.

9:15-9:30am AST: Depart Parade & Walk to Seawall for Wreath Laying at Sea Ceremony

Location: National Parks Ground Seawall
Paricipants: RKZ, Prime Minister Lar Rasmussen

Governor Kenneth Mapp

Format: Governor Mapp will place a wreath in the water to honor those

soldiers who died at sea. RKZ & Prime Minister Rasmussen will

observe.

9:30-10:00am AST: Depart Wreath Laying Ceremony en route Photo Op & Arrive Official Ceremony

Note: Upon arrival to the ceremony grounds, RKZ will briefly stop for a

Photo op with Christiansted National Historic Site National Park Service Staff who will be pre-set on steps in front of the Customs House and another photo op with Sandy Point National Wildlife Refuge staff and Duke University students assisting with the

Monitoring of turtle nestings at the refuge.

10:00-12:00pm AST: Transfer Day Centennial Ceremony - St. Croix

Location: National Park Grounds Ceremonial Platform

Attendees: 1,500. Open to the public.

Format: Dignitaries will be on a platform located in a large, open-air

Tent located on National Park Service land. Stage is one foot tall and includes a podium and mic. Backdrop is the Caribbean Sea, boats,

gazebo, USA Flag, Danish Flag, and USVI Flag.

Note: Secretary will be seated directly to the right of Governor Mapp and

Directly to the left of Prime Minister Rasmussen.

Acting Assistant

Secretary of Insular Affairs Nik Pula will Introduce RKZ.

RZ speaks for 5 minutes.

Note: Complete program attached as separate document

12:00-12:30pm AST: Depart Ceremony en route Airport

Location: Henry E. Rohlsen International Airport

Bohlke International Airways (340-778-9177)

Christiansted, St. Croix USVI 00820

Vehicle Manifest



12:30pm AST-1:00pm AST:

Wheels up Christiansted, St. Croix en route Charlotte Amalie, St. Thomas

Location: Charlotte Amalie West, St. Thomas 00802

Aircraft 1:

Non-Responsive

Aircraft 2:

Flight Manifest:



1:00-1:25pm AST: Depart Airport en route Government House

Location: 2122 Kongens Gada

St. Thomas, Virgin Islands 00802

Vehicle Manifest:





1:25-1:30pm AST: Arrive Government House

Note: RKZ, Prime Minister Rasmussen and Governor Mapp will enter

walking up stairs to Government House together

1:30-2:00pm AST: Dignitary Informal Luncheon Hosted by Governor Mapp

Location: Government House Grand Ballroom

Participants: 150 - 200 Attendees. Dignitaries include Senator Lisa Murkowski.

Staff: Doug Domenech

Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley

James Riddick (Photographer)

Format: No formal program. Menu consists of local cuisine.

Note: Most likely, Governor Mapp will ask RKZ and Prime Minister

Rasmussen to dine privately with him in his 3rd floor conference room.

Note: Lunch is for all dignitaries, their staffs, and security details

2:00-2:05pm AST: Depart Government House en route Legislative Grounds

Vehicle Manifest



2:05-3:00pm AST: Military Parade

Location: Legislative Grounds Reviewing Stand
Attendees: Dignitaries include Senator Lisa Murkowski
Note: Reviewing stand will be strictly for Dignitaries.

Staff will have a separate, reserved seated viewing area nearby.

3:00-3:05pmAST: Depart Parade Reviewing Stand with Prime Minister Rasmussen and Governor

Mapp via Walk to Legislative Grounds Program Platform

3:05-7:00pm AST: Transfer Day Centennial Ceremony - St. Thomas

Location: Legislative Grounds Program Platform

Attendees: 500 - 700 attendees. Open to the public. Dignitaries include Senator

Lisa Murkowski

Press: Open. Event broadcast live on PBS and local legislative channel.

Format: RKZ will be introduced by Nikolao Pula, Acting Assistant Secretary

for Insular Affairs, U.S. Department of the Interior

At 3:55 p m., RKZ, Prime Minister Rasmussen and Governor Mapp will depart main ceremony platform following the color guard and proceed to secondary stage for the transfer historic re-enactment / flag ceremony which takes place promptly at 4:00 p m. whereupon the flag is changed from the Danish flag to the American flag

7:00-7:30pm AST: Depart Ceremony en route Room With a View Wine Bar & Restaurant Vehicle Manifest:



7:30-10:30pm AST: Dinner with Senator Lisa Murkowski and Verne Martell

Location: Room With A View Wine Bar & Restaurant

Bluebeard's Castle Resort 1331 Estate Taamberg St. Thomas, VI 00802

Note: Reservations are under Table for 4 for RKZ, Senator

Murkowski and Mr. Martell. Table for 10 for staff including Senator

Murkowski's staffer, Isaac Edwards.

10:30-10:45pm AST: Depart Room With a View Wine Bar & Restaurant en route Airport

Location: Cyril E. King Airport

St. Thomas Jet Center (340-998-8654) Airport Road, Charlotte Amalie West

St. Thomas, USVI 00802

Vehicle Manifest



11:00pm AST-11:30pm AST:

Wheels up Charlotte Amalie, St. Thomas en route Christiansted, St. Croix

Aircraft 1:

Non-Responsive

Aircraft 2:

Flight Manifest:

Non-Responsive

Non-Responsive

11:30 pm AST: Arrive Henry E. Rohlsen Airport & Depart en route RON

Location: Renaissance St. Croix Carambola Beach Resort & Spa

Estate Davis Bay St. Croix, USVI 00850

Vehicle Manifest:



Drive Time: ~20 minutes without traffic

12:00am AST: RON

Saturday, April 1, 2017

Buck Island →W ashington, DC

8:45-9:25am AST: Depart RON en route Green Cay Marina

Location: Green Cay Marina

Christiansted, St. Croix 00820, USVI

Vehicle Manifest:



Drive Time: ~40 minutes without traffic

9:25-10:00 am AST: Arrive Green Cay Marina & Depart for Buck Island Reef National Monument

Met By: Joel Tutein, Superintendent - St. Croix National Parks

Attire: Beach Attire

Vehicle Manifest:

